# SDR DALA2022120807903

- Difficulty date: April 13, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 71,399 hours, 33,258 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 59-60 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION STRINGER 42L LOCATED BTW FR 59 TO FR 60 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH SRM 53-41-13. (2195286)
